# SDR HEEA083584

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,643 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Light
- Condition: Inoperative
- Location: Horizon Gyro
- Component: Horizon Gyro
- Component part number: 504001790116
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZON GYRO LIGHTING INOPERATIVE. SHOP REPAIR.
